Stability of the Steiner symmetrization of convex sets

Barchiesi, Marco, Cagnetti, Filippo and Fusco, Nicola (2013) Stability of the Steiner symmetrization of convex sets. Journal of the European Mathematical Society, 15 (4). pp. 1245-1278. ISSN 1435-9855

PDF - Accepted Version
Download (349kB) | Preview


The isoperimetric inequality for Steiner symmetrization of any
codimension is investigated and the equality cases are characterized. Moreover, a quantitative version of this inequality is proven for convex sets.

Item Type: Article
Keywords: Steiner symmetrization, quantitative isoperimetric inequality
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Richard Chambers
Date Deposited: 15 May 2013 12:18
Last Modified: 02 Jul 2019 19:54

View download statistics for this item

📧 Request an update